Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having lower abdominal pain following abortion. Prescribed medicines. Pain persists. Solution?

hae dok..i had an abortion one wk 5 days ago and still have pain at my lower abdomen bt 3 days ago i went back to the doc who did it and he said its blood clot at the tubes n he repeated the prosidure to remove the clot and he gave me same medicine bt still i have the pain even after taking the drugs...what can i do to stop the pain n not cause any other complications later?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It would be helpful to see a different doctor if possible. Was there an ultrasound done? If there is any fever, it is an emergency. If no fever and there is no foul odor discharge it can be checked as soon as convenient. If fever or bad smell in the discharge, it is important to be seen quickly.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor